I have ptosis (one droopng eyelid) and had alot of twitching at around your ages when my ptosis became more evident. I was tested for MS and myasthenia gravis. The less vision you have in one eye, the more the other eye has to dart around to compensate. I actually JUST had this all measured during hearing and balance test ordered through my ear,nose and throat doc. They actually make you follow moving dots back and forth with your eyes, and they filmi your eye movements, as they are key to your balance, that darting around.
Using a computer will make them worse. Check your desktop properties and make sure the refresh rate on your screeen is as high as it can be, try to avoid bright backgrounds and playing games for hours. I used to work like 30 hours straight on computers and my eyes would tear uncontrollably for days on end sometimes.
My eye doc swears by eye vitamins, and I don't follow up as I should. Also, I have pain from the muscle in my eye sockets, especally if I turn my eye too far in one direction or the other and I have found that I've had big styes in the eye socket causing some of this pain. You can't see them, soits hard to knw you have them. My eyes twitch because they press on the nerves. My eye doc popped the last one in his office. Its a recurring thing, Like sinusitis and mouthsores.
I did't know the eyes played such arole in balance and I wonder if my eyes darting around has more to do with my failing balance than anything wrong with my eyes. The balance and hearing test was good and they also see into your eyes and video the movements and your pupil responses.
Take care and make sure you get them checked out, esp. on the styes behind your eyes that might be causing pressure. He popped it, I put warm compresses to drain it. Warm compressed help me alot, as does a nice dark room oncein a while.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids